# SDR USAA2012041700005

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013585
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OVERWING EMERGENCY EXIT FORWARD RIGHT AND AFT LEFT ARE MISSING DOOR HANDLE LIGHT ASSEMBLIES 70WL2 AND 70WL3.  INSTALLED OVERWING EMERGENCY EXIT DOOR HANDLE LIGHT ASSEMBLIES 70WL2 AND 70WL3, OPS CHECKED GOOD PER A320 AMM 33-51-11.
